RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 2, Pages 163–194 (Mi tmf2101)  

This article is cited in 5 scientific papers (total in 7 papers)

Self-similar asymptotic behavior of causal functions and their behavior on the light cone

V. S. Vladimirov, B. I. Zavialov


Abstract: For arbitrary causal functions satisfying the spectral condition Tauberian theorems are established which give a correspondence between their self-similar asymptotic behavior and their asymptotic behavior in the neighborhood of the light cone.

Full text: PDF file (3147 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:2, 105–126

Bibliographic databases:

Document Type: Article
Received: 23.02.1981

Citation: V. S. Vladimirov, B. I. Zavialov, “Self-similar asymptotic behavior of causal functions and their behavior on the light cone”, TMF, 50:2 (1982), 163–194; Theoret. and Math. Phys., 50:2 (1982), 105–126

Citation in format AMSBIB
\Bibitem{VlaZav82}
\by V.~S.~Vladimirov, B.~I.~Zavialov
\paper Self-similar asymptotic behavior of causal functions and their behavior on the~light cone
\jour TMF
\yr 1982
\vol 50
\issue 2
\pages 163--194
\mathnet{http://mi.mathnet.ru/tmf2101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662036}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 2
\pages 105--126
\crossref{https://doi.org/10.1007/BF01015291}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH72200001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2101
  • http://mi.mathnet.ru/eng/tmf/v50/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. F. A. Lunev, “Invariant current algebra on the light cone and deep inelastic Lepton–Hadron scattering. III. Neutrino reactions”, Theoret. and Math. Phys., 56:1 (1983), 654–661  mathnet  crossref  isi
    3. Yu. N. Drozhzhinov, B. I. Zavialov, “Wiener-Type Tauberian Theorems for Generalized Functions on the Half-Axis”, Proc. Steklov Inst. Math., 228 (2000), 43–51  mathnet  mathscinet  zmath
    4. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    5. Yu. N. Drozhzhinov, B. I. Zavialov, “Applications of Tauberian theorems in some problems in mathematical physics”, Theoret. and Math. Phys., 157:3 (2008), 1678–1693  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. V. S. Vladimirov, “Scale-invariant asymptotic (automodel) behavior in quantum field theory”, Theoret. and Math. Phys., 170:1 (2012), 97–99  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    7. Pilipovic S. Vindas J., “Multidimensional Tauberian Theorems For Vector-Valued Distributions”, Publ. Inst. Math.-Beograd, 95:109 (2014), 1–28  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:180
    Full text:44
    References:26
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019